Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Why do I have muscle spasm and digestive system disorder after having intercourse ?

I am a male, age 54 yrs and i have been experiencing a problem since more than 3 years which is.This problem is a muscle spasm inside me i dont know where,that happens the next day after intercourse which will upset my stomach and digestive sytem and forbid my from eating for nearly 24 hours after which things return back nearly to normal till next intercourse. i have seen many doctor who told my of reflux problem . i took lanzoprazole which helped a little. but the sinario still is the same. please advise.
Asked On : Sat, 23 Jul 2011
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Are you a heart patient. You could be having heart problem which can present as spasm and pain even in abdomen. Better to get an ECG and consult Cardiologist if your Doctor advises. You can continue the Lansoprazole, it should be taken in the morning half an hour before breakfast. Do not delay. You need to be safe. Avoid junk food, fatty food, spicy food, hard food. Eat more yoghurt, curds, fresh fruits and vegetables, plenty of water. Do walking exercise everyday. Consult your Doctor and get an ECG done immediately.
Answered: Sat, 23 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor